VOL. 2 · NO. 1 | Winter 1989
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 2 (1), (Winter 1989)
No abstract available
Articles
S. Amini, I.H. Sloan
J. Integral Equations Applications 2 (1), 1-30, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-1
No abstract available
J.M. Chadam, H.M. Yin
J. Integral Equations Applications 2 (1), 31-48, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-31
No abstract available
J. Integral Equations Applications 2 (1), 49-58, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-49
No abstract available
David Elliott
J. Integral Equations Applications 2 (1), 59-94, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-59
No abstract available
David Elliott
J. Integral Equations Applications 2 (1), 95-106, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-95
No abstract available
M. Ganesh, M.C. Joshi
J. Integral Equations Applications 2 (1), 107-124, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-107
No abstract available
W. McLean, S.B. Pröbdorf, W.L. Wendland
J. Integral Equations Applications 2 (1), 125-146, (Winter 1989) DOI: 10.1216/JIE-1989-2-1-125
No abstract available
Back to Top